# SDR 2022F00056

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: General aviation
- Aircraft: N905FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145775
- Aircraft time: 16,030 hours, 9,047 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED AN INDICATION OF A CABIN CLIMB OF 2000 FPM AFTER RECEIVING A BLUE CASS MESSAGE BLEED 1 VLV CLOSED 1 HOUR AND 10 MINUTES INTO FLIGHT. CREW REQUESTED TO TOWER TO DECENT TO FL350 FROM FL390. AT FL350, THE CREW FOLLOWED THE QRH AND WAS ABLE TO RESET THE SYSTEM AND HAD NO FAULTS FOR THE REMAINING 5+ HOUR FLIGHT.
